An equational approach to products of relatively regular operators. (Short Communication).
Aequationes mathematicae, Tome 14 (1976), pp. 508-509
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1976__14_136616,
author = {S.R. Caradus},
title = {An equational approach to products of relatively regular operators. {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {508--509},
year = {1976},
volume = {14},
url = {http://geodesic.mathdoc.fr/item/AM2_1976__14_136616/}
}
S.R. Caradus. An equational approach to products of relatively regular operators. (Short Communication).. Aequationes mathematicae, Tome 14 (1976), pp. 508-509. http://geodesic.mathdoc.fr/item/AM2_1976__14_136616/